# SDR CALA2023042801284

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 67,785 hours, 29,199 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Part serial: 9108
- Condition: Detached
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING LIGHT HAS BEEN TORN OFFCOMPLETLY GONE WIRESHAN GING. REQUESTING CDL 33G FOR RT RETRACTABLE LANDING LIGHT GASKET AND HOLD DOWN RING MISSING. PLACED MISSING LANDING LIGHT ON CDL 33G. NO DAMAGED FOUND ON AIRCRAFT. DDP C/W. TAPED OVER OPENING AS NEEDED. DEACTIVATED LANDING LIGHT POWER. APPROVED LIGHT, RETRACTA OFF 31-3341-9-9001 9108 ON 0000 LIGHT, RETRACTA OFF 31-3341-9-9001 9108 ON 31-3341-9-9001 6257. REMOVED AND REPLACED RH LANDING LIGHT ASSY PER AMM 33-42-11-400-003-A. OPS CHK NORMAL. OKAY TO CONTINUE. PLACARD REMOVED.
